RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 291, Pages 86–94 (Mi tm3660)  

On the uniqueness of a positive stationary state in the dynamics of a population with asymmetric competition

A. A. Davydova, A. F. Nassarb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b Vladimir State University, Vladimir, Russia

Abstract: For a nonlinear model of the dynamics of a size-structured (exploited) population with asymmetric form of competition, we prove a uniqueness theorem for a positive stationary solution under sufficiently general assumptions on the parameters of the model.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
The work of A.A. Davydov (Sections 1 and 4) is supported by the Russian Science Foundation under grant 14-50-00005 and performed in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1134/S0371968515040081

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 291, 78–86

Bibliographic databases:

Document Type: Article
UDC: 517.958
Received: August 15, 2015

Citation: A. A. Davydov, A. F. Nassar, “On the uniqueness of a positive stationary state in the dynamics of a population with asymmetric competition”, Optimal control, Collected papers. In commemoration of the 105th anniversary of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 291, MAIK Nauka/Interperiodica, Moscow, 2015, 86–94; Proc. Steklov Inst. Math., 291 (2015), 78–86

Citation in format AMSBIB
\Bibitem{DavNas15}
\by A.~A.~Davydov, A.~F.~Nassar
\paper On the uniqueness of a positive stationary state in the dynamics of a population with asymmetric competition
\inbook Optimal control
\bookinfo Collected papers. In commemoration of the 105th anniversary of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 291
\pages 86--94
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3660}
\crossref{https://doi.org/10.1134/S0371968515040081}
\elib{http://elibrary.ru/item.asp?id=24776665}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 291
\pages 78--86
\crossref{https://doi.org/10.1134/S0081543815080088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369344400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957539947}


Linking options:
  • http://mi.mathnet.ru/eng/tm3660
  • http://mi.mathnet.ru/eng/tm/v291/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:197
    Full text:1
    References:32
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019